View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Schurz, Henri
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Global asymptotic stability of solutions to cubic stochastic difference equations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Advances in difference equations
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2004
Volume ID
3
Issue ID
n/a
Page(s)
249-260
Language
n/a
Connective Phrase
n/a
Location/URL
http:; www.hindawi.net/access/get.aspx?journal=ade&volume=2004&pii=S1687183904309015
ISSN
n/a
Notes
n/a
Abstract
Global almost sure asymptotic stability of solutions of some nonlinear stochastic difference equations with cubic-type main part in their drift and diffusive part driven by square-integrable martingale differences is proven under appropriate conditions in R1. As an application of this result, the asymptotic stability of stochastic numerical methods, such as partially drift-implicit ?-methods with variable step sizes for ordinary stochastic differential equations driven by standard Wiener processes, is discussed.....
read more